# SDR YENA20151115563

- Difficulty date: November 15, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N294JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000185
- Aircraft time: 21,473 hours, 13,016 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 91
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 23L AT FRAME 91.   BLENDED CORROSION, FOUND TO BE OUT OF LIMITS, R & R STRINGER.
